# SDR UIEA2019090605452

- Difficulty date: September 6, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,898 hours, 21,649 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Modulating Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RIGHT ENGINE START, DUCT PRESSURE OSCILLATED BETWEEN 16 TO 18 PSI. N2 MAX MOTORING WAS 18.3%. TRANSFERRED TO MDDR 117406 IAW MEL 49-11-01-01, CAT "C". LP 1116286 - M3: PERFORMED THE PUSH AND PULL TEST ON IGV IAW AMM 49-52-02 (TEST GOOD), PERFORMED CHIP DETECTED INSPECTION IAW AMM 49-27-04. (NO METAL FOUND) LP 1116293 M1: REOPENED MDDR 117406 PER MEL 49-11-01-01. LP 1210811 - M2: TROUBLESHOOT APU BLEED DUCT. PRESSURE HOLD 30+ WITHOUT ADP. WHEN ADP BUTTON ON AUTO, WILL DROP DOWN TO 16. TESTED THE VOLTAGE D488 ON MODULATING PINS 2 AND 3. BOTH SHOW 28V. ADP MODULATING VALVE NEEDS REPLACEMENT. IAW FIM 29-11 FLT TREE 839. DMI REMAINS OPEN. LP 1210813 - M5: DEFERRED ADP AUTO FUNCTION. APU BLEED OPS CHECKS NORMAL IAW AMM 49-11-00. THIS CLEARS MDDR #117406. MCC NOTIFIED AND PLACARD REMOVED.
